MathSciNet Relay Station
MathSciNet bibliographic data
MR2215134 (2007m:11151) 11R23 (11S40)
Finis, Tobias Divisibility of anticyclotomic $L$-functions and theta functions with complex multiplication. Ann. of Math. (2) 163 (2006), no. 3, 767–807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement